# SDR ASAA2017012719567

- Difficulty date: January 27, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 4,619 hours, 1,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200037709
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANT REPORTS ROW 16DEF 'EXIT' LIGHT COVER FELL OFF. GROUNDED - YES. REINSTALLED ROW 16DEF 'EXIT' LIGHT COVER AS REQUIRED.
